# SDR GTIA2017040101851

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 7,167 hours, 3,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757065005500
- Part serial: TB16607
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT INBOARD FLAP L 110 MM X W 38.1MM X D 1.27MM. CORRECTIVE ACTION WAS C/W IAW EO 5752-1710.
